# SDR AT0000048

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CRACK ON RIGHT ELEVATOR SPAR AT ES 76-75.  STOP DRILLED CRACK AND INSTALLED REPAIR ANGLES AT ES 76-75 IAW EO 12-5520-29-B1092, DC9 SRM 51-20, 51-30-02, 51-20-03, AND 55-02.
